# SDR SIMA20210818002

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 12,821 hours, 8,366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF MEL 21-44 AUTH# 080418D-C LGPG 4760551 ITEM 1. COFFEE SMELL FROM PACK #2 FOUND.-C/A-COFFEE SMELL FROM PACK #2 FOUND. PERFORMED HEAT EXCHANGER CLEANING IAW EO EJ-2100-006. OPC GOOD. NO FUTHER DEFECTS NOTED. MEL RESTORED.
